# SDR DALA2021031501427

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 68,881 hours, 25,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Incorrect
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT L/E WING PANEL FOUND INCORRECT PER AD. C/W ERA 590360-14 (LP 1752199)
